Large Time Behavior of Solutions to the Cauchy Problem for One-Dimensional Thermoelastic System with Dissipation

Kenji Nishihara, Shinya Nishibata

    Research output: Contribution to journalArticle

    Abstract

    In this paper we investigate the large time behavior of solutions to the Cauchy problem on R for a one-dimensional thermoelastic system with dissipation. When the initial data is suitably small, (S. Zheng, Chin. Ann. Math. 8B (1987), 142-155) established the global existence and the decay properties of the solution. Our aim is to improve the results and to obtain the sharper decay properties, which seems to be optimal. The proof is given by the energy method and the Green function method.

    Original languageEnglish
    Pages (from-to)167-189
    Number of pages23
    JournalJournal of Inequalities and Applications
    Volume6
    Issue number2
    Publication statusPublished - 2000

    Keywords

    • Decay rate
    • Dissipation
    • Green function
    • Thermoelastic system

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Discrete Mathematics and Combinatorics

    Fingerprint Dive into the research topics of 'Large Time Behavior of Solutions to the Cauchy Problem for One-Dimensional Thermoelastic System with Dissipation'. Together they form a unique fingerprint.

  • Cite this